# SDR SWAA2025122236191

- Difficulty date: November 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITTING LOCATED STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT.  REPLACED FITTING AND FASTENERS LOCATED STA 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 149A8103 SHEET 7 REV: A.
